# SDR USAA2011100500043

- Difficulty date: September 13, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FORWARD LOWER CORNER FITTING AT R2 DOOR ENTRY WAY AT FR66, S23R.  REPLACED FORWARD LOWER CORNER FITTING AT R2 DOOR ENTRY WAY IAW A320 SRM 51-72-11 & BOEING DRAWING D534800505.
